# SDR ASAA2015072812623

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 235 hours, 89 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010039
- Condition: Failed
- Location: Ee Bay
- Part time: 235 hours, 89 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE OF 34000 FT, .78 MACH, AT APPROXIMATELY 0112Z, VTK FLAG ON CAPTAINS SIDE FOLLOWED BY DUEL MCDU BLANKING AND LOSS OF LT NAV TRACK.  F/O SIDE WAS MASTER, VTK FLAG THEN RESOLVED ITSELF WITH NO PILOT ACTION AND MCDU'S RECOVERED.  FMC FLIGHT PLAN RETURNED.  SUBSEQUENTLY CAPT USED FMC TO ATTEMPT A "DIRECT TO" AND THE ENTIRE ANOMALLY REPEATED ITSELF THEN RECOVERED.  AFTER RECOVERY, DID NOT USE CAPTAIN SIDE MCDU KEYBOARD AND ALL WAS NORMAL.  LEFT IRS SHOWED 2 MILES OFF.  ACFT GROUNDED. FOUND MULIPLE FAULTS FOR FMC CHANNEL A.  REPLACED NR 1 FMC.  ALL OPS NORMAL.  REF MM 34-61-02.  FMC SYSTEM TEST PASS, REF MM 34-61-00-730-801.
